# SDR SWAA2025043064407

- Difficulty date: April 26, 2025
- Submitted: April 30, 2025
- Operation: Air carrier
- Aircraft: N7731A
- Make and model: Boeing 737-76N
- Aircraft serial: 32677
- Aircraft time: 59,211 hours, 30,613 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING UPR I/B FWD PANEL SUPPORT FWD ATTACH BRACKET IS CRACKED. (Z BRACKET)<[01] REPLACED BRACKET IAW SRM 51-40-02.
